|  درخواست عضويت  |  رمز خود را فراموش کرده ايد؟  |  ورود اعضا [Sign in]
جستجوي پيشرفته مطالب   |  
 جستجو:  
مجله بين المللي آناليز غيرخطي و كاربردهاي آن، شماره 15
magiran.com >  مجله بين المللي آناليز غيرخطي و كاربردهاي آن > فهرست مطالب شماره 15
مشخصات نشريه
آخرين شماره
آرشيو شماره هاي گذشته
جستجوي مطالب
سايت اختصاصي
تماس با نشريه
ارسال الکترونيکي مقاله
شماره جديد اين نشريه
سال هشتم
شماره 2
(پياپي 16)
2017


 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:
1 رياضي
1 ISI

خدمات سايت




 
   
مجله بين المللي آناليز غيرخطي و كاربردهاي آن

International Journal Of Nonlinear Analysis And Applications

ISSN 2008-6822

دوفصلنامه داراي رتبه علمي - پژوهشي (علوم پايه) به زبان انگليسي

سال هشتم، شماره 1 (پياپي 15)، 2017

 
 Quadratic α-functional equations
Choonkil Park , Sang Og Kim*   Pages 1-9
 Abstract    Full Text    [PDF 379KB]    
 The operators over the generalized intuitionistic fuzzy sets
Ezzatallah Baloui Jamkhaneh *   Pages 11-21
 Abstract    Full Text    [PDF 327KB]    
 On genuine Lupa¸s-Beta operators and modulus of continuity
Vijay Gupta , Themistocles M. Rassias * , Ekta Pandey   Pages 23-32
 Abstract    Full Text    [PDF 374KB]    
 Stability for certain subclasses of harmonic univalent functions
Ali Ebadian* , Saman Azizi , Shahram Najafzadeh   Pages 33-45
 Abstract    Full Text    [PDF 344KB]    
 Hermite-Hadamard inequality for geometrically quasiconvex functions on co-ordinates
Ali Barani * , Fatemeh Malmir   Pages 47-60
 Abstract    Full Text    [PDF 360KB]    
 Study on efficiency of the Adomian decomposition method for stochastic differential equations
Kazem Nouri *   Pages 61-68
 Abstract    Full Text    [PDF 313KB]    
 A spline collocation method for integrating a class of chemical reactor equations
Abdelmajid El hajaji * , Nadia Barje , Abdelhafi,d Serghini , Khalid Hilal , El Bekkaye Mermri   Pages 69-80
 Abstract    Full Text    [PDF 394KB]    
 Uncertainty in linear fractional transportation problem
Mohammadreza Safi, * , Seyyed Mojtaba Ghasemi   Pages 81-93
 Abstract    Full Text    [PDF 392KB]    
 Dhage iteration method for PBVPs of nonlinear first order hybrid integro-differential equations
Bapurao C. Dhage *   Pages 95-112
 Abstract    Full Text    [PDF 394KB]    
 The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces
Mina Dinarvand *   Pages 113-122
 Abstract    Full Text    [PDF 378KB]    
 Convergence of trajectories in infinite horizon optimization
Sara Hassani * , Musa Mammadov   Pages 123-131
 Abstract    Full Text    [PDF 394KB]    
 Some fixed point and coupled fixed point theorems in partially ordered probabilistic like (quasi) menger spaces
Asiyeh Nematizadeh , Hamid Shayanpour *   Pages 133-157
 Abstract    Full Text    [PDF 512KB]    
 On the metric triangle inequality
Alexandru Mihai Bica *   Pages 159-164
 Abstract    Full Text    [PDF 312KB]    
 Existence results for equilibrium problems under strong sign property
Somaye Jafari , Ali Farajzadeh*   Pages 165-176
 Abstract    Full Text    [PDF 390KB]    
 Unsteady free convection oscillatory couette flow through a variable porous medium with concentration profile
Surjan Singh * , Pawan Kumar , K.N. Rai , Nagendra Singh Tomar   Pages 177-186
 Abstract    Full Text    [PDF 1244KB]    
 Almost n-multiplicative maps between Fr´echet algebras
Taher Ghasemi Honary , Mashaalah Omidi * , AmirHossein Sanatpour   Pages 187-195
 Abstract    Full Text    [PDF 369KB]    
 On the real quadratic fields with certain continued fraction expansions and fundamental units
Ozen ¨Ozer * , Ahmed Khammas   Pages 197-208
 Abstract    Full Text    [PDF 409KB]    
 C-class and F(ψ,ϕ)-contractions on M-metric spaces
Hossein Monfared , Mahdi Azhini , Mehdi Asadi *   Pages 209-224
 Abstract    Full Text    [PDF 421KB]    
 Hermite-Hadamard inequalities for B-convex and B−1-convex functions
Ilknur Yesilce * , Gabil Adilov    Pages 225-233
 Abstract    Full Text    [PDF 397KB]    
 Some properties of analytic functions related with bounded positive real part
Rahim Kargar * , Ali Ebadian , Janusz Sokol   Pages 235-244
 Abstract    Full Text    [PDF 390KB]    
 Strong and ∆-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) spaces
G.S. Saluja , H.K. Nashine * , Y.R. Singh   Pages 245-260
 Abstract    Full Text    [PDF 436KB]    
 A note on the Young type inequalities
Leila Nasiri * , Mahmood Shakoori , Wenshi Liao   Pages 261-267
 Abstract    Full Text    [PDF 324KB]    
 An inexact alternating direction method with SQP regularization for the structured variational inequalities
Abdellah Bnouhachem* , Themistocles M. Rassias   Pages 269-289
 Abstract    Full Text    [PDF 483KB]    
 Similarity measurement for describe user images in social media
Alireza Tavakoli Targhi *   Pages 291-299
 Abstract    Full Text    [PDF 618KB]    
 Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces
Said Melliani * , Lalla Saadia Chadli , Abdelati El Allaoui   Pages 301-314
 Abstract    Full Text    [PDF 376KB]    
 Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered b-metric spaces
Arslan Hojat Ansari , Abdolrahman Razani * , Nawab Hussain   Pages 315-329
 Abstract    Full Text    [PDF 401KB]    
 New integral inequalities for s-preinvex functions
Badreddine Meftah *   Pages 331-336
 Abstract    Full Text    [PDF 331KB]    
 Some extensions of Darbo’s theorem and solutions of integral equations of Hammerstein type
Reza Allahyari * , Asadollah Aghajani   Pages 337-351
 Abstract    Full Text    [PDF 417KB]    
 The structure of ideals, point derivations, amenability and weak amenability of extended Lipschitz algebras
Maliheh Mayghani , Davood Alimohammadi *   Pages 389-404
 Abstract    Full Text    [PDF 448KB]    
تاريخ انتشار: 14/4/96
تلفن: 33354082 (023)

تاريخ درج در سايت: 14/4/96
شمار بازديدکنندگان اين شماره: 152  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر
 جستجوی مطالب
کلمه مورد نظر خود را وارد کنيد

جستجو در:
آرشيو اين مجله
همه مجلات عضو
مجلات علمی مصوب
متن روزنامه های عضو
    
جستجوی پيشرفته



 

اعتماد
ايران
جام جم
دنياي اقتصاد
رسالت
شرق
كيهان
 پيشخوان
Medical Hypothesis, Discovery & Innovation Ophthalmology Journal
متن مطالب شماره 1 (پياپي 701)، Spring 2018را در magiran بخوانيد.

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
اطلاعات مندرج در اين پايگاه فقط جهت مطالعه کاربران با رعايت شرايط اعلام شده است.  کپی برداري و بازنشر اطلاعات به هر روش و با هر هدفی ممنوع و پيگيرد قانوني دارد.
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوای اخبار و مطالب منتشر شده در مجلات و روزنامه ها اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



تمامي خدمات پایگاه magiran.com ، حسب مورد داراي مجوزهاي لازم از مراجع مربوطه مي‌باشند و فعاليت‌هاي اين سايت تابع قوانين و مقررات جمهوري اسلامي ايران است